Avatar
Please consider registering
guest
sp_LogInOut Log In
Lost password?
Advanced Search
Forum Scope


Match



Forum Options



Minimum search word length is 3 characters - maximum search word length is 84 characters
The forums are currently locked and only available for read only access
sp_TopicIcon
Living with someone with bipola - please give advice
December 31, 2005
6:31 am
Avatar
lewis
Member
Members
Forum Posts: 3
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

I have started this tread from the reccommendation of 'shaney' thankyou

My thread is 'I never know where I am with her, or what is coming nex'?

I would find any advice helpful because I am feeling so fed up about my sisters b/h. I don't know if she is bipola but her mood swings in a day are not normal.

December 31, 2005
7:07 am
Avatar
bonita1
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

Hi lewis!

If your sister is a minor and is still living at home, then please strongly suggest to your parents to take her to a psychiatrist who specializes in child and adolescent psychiatry to be assessed.

Only a trained professional can assess/diagnose her medical condition and prescribe any necessary medication.

Best of luck to you, lewis.

~~bonita

December 31, 2005
9:35 am
Avatar
addicts wife
New Member
Members
Forum Posts: -1
Member Since:
September 29, 2010
sp_UserOfflineSmall Offline

((((lEWIS))))
I agree with Bonita's suggestion(s).
It can be VERY incredibly helpful to find therapy, and an MD that can assist in finding the right meds for Bipolar people.
Also... a thought came to mind... When I was younger, I started taking a REALLy high level of hormone Birth control pill ((To aid in CRAXZY bad Mentral cycles that were pretty debilitating... adn the hormones were what was causing my bipolar symptoms... so perhaps, If your sis' is on one of these that could be effecting or contributing to huge swings on the spectrum of moodiness... she may be effected by clinical depression and an unbalanced hormonal "thingy" ((sorry not too articulate this AM))
I know this is a kinda personal thing, but ALL aspects should be looked at, FOR years I was on this teeny tiny little pill and it never dawned on me that it was that contributing to my unsytable moods, depressions, and being a blubbering fool. I also "Suffer" from depression, but once I was changed from that particular med, and added a few proper ones, Ive been way more betterer!!!
There are LOTs of contributing factors to look at and discuss with a professional, so I just wanted to address that.
After I get home from work, I'll have time to read the other thread you mentioned.

((((hugs))))
~AW

December 31, 2005
9:16 pm
Avatar
ksauceda
New Member
Members
Forum Posts: -1
Member Since:
September 24, 2010
sp_UserOfflineSmall Offline
January 1, 2006
4:12 am
Avatar
lewis
Member
Members
Forum Posts: 3
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

Thanks for all the above advice.

My sisiter is in her 40's her memory is really poor, she gets confused, I tell her something she thinks I said something else, she can't remember doing things?

Her mood swings are like two different people, depressed in the morning and then she picks herself up but her mood seems somewhat fantasy?

I can't work it out sometimes I think she is ill then other times I think she is selfish, she blantantly uses people yet considers herself a good person, she seems unaware of other people and their problems.

I feel quite used by her sometimes which as caused me to protect myself from her. I think to really help someone you have to let them go? Also its as if the people that need the most help are the ones that are hardest to help?

January 1, 2006
4:29 am
Avatar
bonita1
New Member
Members
Forum Posts: -1
Member Since:
September 27, 2010
sp_UserOfflineSmall Offline

Lewis,

My heart goes out to you and the difficulties you must be experiencing with your sister. Since she is an adult it will be so much harder for you to suggest to her to go get assessed by a medical professional.

Bipolar people have a tendency to think nothing is wrong with them during their manic bouts when they are up. When they are taking meds and start to feel good, they also stop taking their meds and it becomes a vicious cycle.

~~bonita

January 2, 2006
6:57 am
Avatar
lewis
Member
Members
Forum Posts: 3
Member Since:
September 30, 2010
sp_UserOfflineSmall Offline

thanks bonita 😉

i have decided that this year is about me, I have to be selfish too!

Thanks for advice 🙂

Forum Timezone: UTC -8
Most Users Ever Online: 349
Currently Online:
28
Guest(s)
Currently Browsing this Page:
1 Guest(s)
Top Posters:
onedaythiswillpass: 1134
zarathustra: 562
StronginHim77: 453
free: 433
2013ways: 431
curious64: 408
Member Stats:
Guest Posters: 49
Members: 111165
Moderators: 5
Admins: 3
Forum Stats:
Groups: 8
Forums: 74
Topics: 38716
Posts: 714574
Newest Members:
anissafield, Aemorph, CaitlynForlong, AndrinNetzer, MaarcusPedersen, MarcusPedersen
Moderators: arochaIB: 1, devadmin: 9, Tincho: 0, Donn Gruta: 0, Germain Palacios: 0
Administrators: admin: 21, ShiningLight: 572, emily430: 29

Copyright © 2021 MH Sub I, LLC. All rights reserved.
Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer | Do Not Sell My Personal Information